MAUDE Adverse Event Report: GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER

GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER
Model Number 400CE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported device showed error code "ee" on the heat side.No adverse event reported.
 
Event or Problem Description
Customer states that while on cardiopulmanary bypass (cbp), heater cooler alarmed and stopped functioning.The right hand side of heater cooler (heat side) showed "ee" instead of temperature, and water was not flowing.User attempted a reboot resulting in the same error message.Waterlines were quickly changed to a different cooler.No adverse event reported.

Brand Name
HEMOTHERM
Common Device Name
HEATER/COOLER
Manufacturer (Section D)
GENTHERM MEDICAL
12011 mosteller road
cincinnati, oh
MDR Report Key10110414
Report Number1516825-2020-00006
Device Sequence Number11494259
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400CE
Device Catalogue Number86022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1